MATHEMATICA BOHEMICA, Vol. 128, No. 4, pp. 349-366 (2003)

$ HC$-convergence theory of $L$-nets and $L$-ideals and some of its applications

A. A. Nouh

A. A. Nouh, Mathematics Department, Faculty of Science, Mansoura University, Egypt, e-mail:

Abstract: In this paper we introduce and study the concepts of $\HC$-closed set and $\HC$-limit ($\HC$-cluster) points of $L$-nets and $L$-ideals using the notion of almost $N$-compact remoted neighbourhoods in $L$-topological spaces. Then we introduce and study the concept of $\HL$-continuous mappings. Several characterizations based on $\HC$-closed sets and the $\HC$-convergence theory of $L$-nets and $L$-ideals are presented for $\HL$-continuous mappings.

Keywords: $L$-topology, remoted neighbourhood, almost $N$-compactness, $\HC$-closed set, $\HL$-continuity, $L$-net, $L$-ideal, $\HC$-convergence theory

Classification (MSC2000): 54A20, 54A40, 54C08, 54H123

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition